# SDR DALA201804302920

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL ZEE CHANNEL HAD LIGHT CORROSION ON THE UPPER SURFACE AROUND THE NUT PLATE HOLES AT SEVERAL LOCATIONS.    REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED THE DOOR SILL CHANNEL IAW  SRM AND DWG.
